# SDR ASAA2018111426863

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,896 hours, 7,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Damaged
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C #78472010 ( FAN LUBE ) ON #1 ENGINE FOUND DAMAGE TO FAN BLADE SPACERS BEYOND MAX LIMIT OF 8. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN BLADE SPACERS ON #1 ENG REF B737-800 AMM 72-21-02.
